Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 76, Number 1, Pages 78–87 (Mi tmf5013)  

This article is cited in 1 scientific paper (total in 1 paper)

Chiral fermions in $d=11$ supergravity with additional time dimensions

A. D. Popov


Abstract: The use of additional timelike dimensions makes it possible, as Aref'eva, Volovich, and Dragovic have shown, to obtain spontaneous compactification of $d=11$ supergravity with zero cosmological constant. For the vacuum solution that they obtained the sector of massless Fermi fields is studied, and the existence of chiral fermions is proved.

Full text: PDF file (1153 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 76:1, 718–724

Bibliographic databases:

Received: 30.12.1986

Citation: A. D. Popov, “Chiral fermions in $d=11$ supergravity with additional time dimensions”, TMF, 76:1 (1988), 78–87; Theoret. and Math. Phys., 76:1 (1988), 718–724

Citation in format AMSBIB
\Bibitem{Pop88}
\by A.~D.~Popov
\paper Chiral fermions in~$d=11$ supergravity with additional time dimensions
\jour TMF
\yr 1988
\vol 76
\issue 1
\pages 78--87
\mathnet{http://mi.mathnet.ru/tmf5013}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=961951}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 76
\issue 1
\pages 718--724
\crossref{https://doi.org/10.1007/BF01029430}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U173100007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5013
  • http://mi.mathnet.ru/eng/tmf/v76/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Popov, “Vortices, strings, and pseudoinstantons”, Theoret. and Math. Phys., 83:2 (1990), 481–491  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:154
    Full text:73
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021